# SDR CA060606009

- Difficulty date: May 29, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,009 hours
- Engine: Allsn 250C20B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Control Cable
- Part number: 412B0220
- Condition: Broken
- Location: Throttle
- Part time: 7,112 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE BROKE APPROXIMATELY 9.5 FROM END. (TC NR 20060606009)
